# SDR 20001026SH027

- Difficulty date: August 7, 2000
- Submitted: October 26, 2000
- Operation: General aviation
- Aircraft: N117SU
- Make and model: Bolkms BK117C1
- Aircraft serial: 7527
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 117902111
- Part serial: 164
- Condition: Inoperative
- Location: Triple Tach
- Part time: 713 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRIPLE TACH INDICATOR UNIT INOPERATIVE.  NR 1 POINTER INOPERATIVE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
